# SDR SIMA200231004

- Difficulty date: October 30, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING IN IMBV INSPECTION, THE LEFT OMEGA BEAM AFT OF FRAME 24 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUT OUT DAMAGED SECTION OF LEFT OMEGA BEAM AND TREATED BARE METAL EDGES.  FABRICATED AN EXTERNAL ANGLE, TWO SHIMS AND FILLER.  REPAIR DONE IAW EMB 145 SRM, EMB 145/1142 CHAPTER 53 REV 19, 53-21-10, FIG 202.  (M)
